# SDR 97ZZZM790

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289F
- Make and model: Lkheed 188C
- Aircraft serial: 188C1110
- System (JASC): 6120 · Propeller Controlling System
- Part: Seal
- Part number: 6515407
- Condition: Worn
- Location: Nr 3 Prop
- Part time: 2,260 hours
- Component: A6441FN606
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE PROP OVERSPEED PROP PITCH LOCKED.  SHUTDOWN NR 3 ENGINE WHEN RPM DECREASED TO 13,600.  RESEALED NR 3 PROP RESERVOIR, OPERATED AND LEAK CHECKED NORMAL ON GROUND RUN.
